PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 2 | 127-147
Tytuł artykułu

On automorphisms of Boolean algebras embedded in P (ω)/fin

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that, under CH, for each Boolean algebra A of cardinality at most the continuum there is an embedding of A into P(ω)/fin such that each automorphism of A can be extended to an automorphism of P(ω)/fin. We also describe a model of ZFC + MA(σ-linked) in which the continuum is arbitrarily large and the above assertion holds true.
Słowa kluczowe
Rocznik
Tom
150
Numer
2
Strony
127-147
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-11-30
poprawiono
1995-09-20
Twórcy
  • Institute of Mathematics, Pedagogical University of Kraków, Podchorążych 2, 30-084 Kraków, Poland, smgrzech@cyf-kr.edu.pl
Bibliografia
  • [1] J. Baumgartner, R. Frankiewicz and P. Zbierski, Embeddings of Boolean algebras in P(ω)/fin, Fund. Math. 136 (1990), 187-192.
  • [2] R. Frankiewicz, Some remarks on embeddings of Boolean algebras and topological spaces II, Fund. Math. 126 (1985), 63-67.
  • [3] R. Frankiewicz and P. Zbierski, Partitioner-representable algebras, Proc. Amer. Math. Soc. 103 (1988), 926-928.
  • [4] R. Frankiewicz and P. Zbierski, On a theorem of Baumgartner and Weese, Fund. Math. 139 (1991), 167-175.
  • [5] R. Frankiewicz and P. Zbierski, Hausdorff Gaps and Limits, North-Holland, 1994.
  • [6] K. Kunen, Set Theory. An Introduction to Independence Proofs, North-Holland, 1980.
  • [7] R. Sikorski, Boolean Algebras, Springer, Berlin, 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i2p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.